advertisement
Question
Posted by: Thando | 2011/10/24

Vaginal infection

Dear Doc,I''ve had pain ,itchiness and discomfort fro 8 days inside the lips of my vagina. I suspect this condition was brought by the fact that I has my period twice this month (8 - 10 days apart). This was brought on by my missing my pill (Triphasil) for 2 days. I also have a dark brown discharge. I got Flagyl 400 on Saturday morning and was told to take all 5 tablets at once. My condition has however not changed. Should I get a cream for the skin,if so what cream?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/10/28

Try Canesten pessaries.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2011/10/25

See a gynae this sounds like a serious case of thrush or bacterial vaginosis

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement